About Me: Male, 66, Branford, CT, member since Jan 2005
Medically I have the following issues.
Osteoarthritis in my knees. M
[More]y left knee is the most troublesome. I take 200 mg of Celebrex once a day. Doesn't seem to do much. I did take Vioxx and I found that to be more beneficial. I also have had Cortisone shots in both knees. Currently I get shots of Syn-Visc in both knees and that works very well.
I have type 2 diabetes. I take Glyburide and Metformin. I test once a day in the morning. I am currently dieting so I have dropped the Glyburide. If I take Glyburide while I am dieting I get very HypoGlycemic. So far my sugar is within reasonable limits while dieting and suspending Glyburide for the time being.
I have cardiac arrythmias. PAF, PVCs and PACs, Started in 1980... I currently take Flecainide (200 mg twice a day) and Atenolol 25 mg once a day. Also a potassium and magnesium supplement. I also take an enterid coated aspirin daily. The PVCs are generally not an issue. On occasion they come back with a vengeance and it does disrupt my life. I still have not come to terms that they are just part of how I work.
I stopped drinking caffeine and alcohol because of the heart issues.
I also have sleep apnea and use a C-Pap machine every night.
I am morbidly obese. I have Roen-Y surgery in 1997. I lost 200 pounds. Regained about 120 pounds. Currently on diet - lost 28 pounds in 3 months. Hope to lose another 40-50 in the next 6 months.
I do not exercise though I did after I lost the weight through the surgery. I plan to resume exercise after I lose some more weight through dieting.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.